Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 36, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 1, 2013, 7:14 AM CDT for Scott County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2013, 7:14 AM CDT (12:14 UTC)
- Expired
- Jun 1, 2013, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Scott County, AR
The radar
The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:37 AM CDT, 37 minutes earlier.
Area forecast discussion, Jun 1, 6:37 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 637 AM CDT SAT JUN 1 2013 .AVIATION... WIDESPREAD SHOWERS AND THUNDERSTORMS OVER NORTHWEST ARKANSAS WILL CONTINUE TO MOVE TO THE SOUTH AND EAST DURING THE DAY AS A COLD FRONT MOVES THROUGH. SOUTH TO SOUTHEAST WINDS WILL PREVAIL IN ADVANCE OF THE BOUNDARY WITH NORTHWEST WINDS BEHIND IT. VFR TO MVFR CONDITIONS WILL PREDOMINATE THROUGH THE DAY WITH CONDITIONS IMPROVING TO VFR BY THE END OF THE PERIOD. PATCHY FOG WILL BE POSSIBLE AROUND SUNRISE SUNDAY. && .PREV DISCUSSION... /ISSUED 418 AM CDT SAT JUN 1 2013/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT AN UPPER LOW PRESSURE SYSTEM IS OVER THE MIDWEST THIS MORNING. THIS UPPER LOW WILL MOVE INTO THE GREAT LAKES TONIGHT AND INTO CANADA SUNDAY. AN UPPER RIDGE BUILDS OVER THE HIGH PLAINS SUNDAY AND MOVES TO THE MISSISSIPPI RIVER BY TUESDAY. SHOWERS AND THUNDERSTORMS CONTINUE IN NORTHWEST ARKANSAS THIS MORNING. EXPECT THE STORMS TO MOVE EAST ONCE THE FRONT BEGINS TO MOVE SOUTHEAST INTO THE STATE. RAIN CHANCES WILL INCREASE TODAY FROM NORTHWEST TO SOUTHEAST. MUCH OF ARKANSAS HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING FOR MUCH OF NORTH...CENTRAL AND WEST PARTS OF THE CWFA. ONE TO THREE INCHES OF RAIN WITH ISOLATED FOUR INCH AMOUNTS ARE EXPECTED TODAY INTO THIS EVENING. WITH THE GROUND SATURATED IN MANY AREAS...IT WILL NOT TAKE MUCH RAINFALL TO CAUSE FLASH FLOODING IN THOSE AREAS. THE FRONT WILL MOVE OUT OF THE STATE EARLY SUNDAY AND THE RAIN WILL END IN THE SOUTHEAST. HIGH PRESSURE WILL MOVE INTO THE AREA FOR SUNDAY THROUGH TUESDAY WITH COOLER AND DRIER AIR. HOWEVER...A WEAK DISTURBANCE WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE NORTH TUESDAY AND TUESDAY NIGHT. AFTER NEAR NORMAL TEMPERATURES TODAY...MAINLY BELOW NORMAL TEMPERATURES ARE EXPECTED FOR SUNDAY THROUGH TUESDAY. LONG TERM...WEDNESDAY THROUGH FRIDAY FAIRLY PROGRESSIVE AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. LOW PRESSURE OVER THE NORTHERN PLAINS WILL MOVE EASTWARD THROUGH THE PERIOD WITH A COLD FRONT MOVING THROUGH THE REGION THURSDAY INTO THURSDAY NIGHT. MEDIUM RANGE MODELS ALL IN GENERALLY GOOD AGREEMENT AND A BLEND OF SOLUTIONS WILL BE PREFERRED AT THIS TIME. WEAK HIGH PRESSURE WILL GIVE WAY EARLY IN THE PERIOD WITH SOUTHERLY FLOW RETURNING. AIR MASS WILL MOISTEN UP WITH SLIGHT CHANCES OF MAINLY DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE DAY WEDNESDAY. ATTENTION WILL THEN TURN TO THE AFOREMENTIONED COLD FRONT WHICH WILL BE ENTERING THE FAR NORTHWEST CORNER OF THE STATE EARLY THURSDAY. BOUNDARY WILL MOVE THROUGH THE STATE THURSDAY/THURSDAY NIGHT AND REACH THE FAR SOUTH BY EARLY FRIDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE BOUNDARY AS IT MOVES THROUGH BUT ONLY SCATTERED POPS CAN BE JUSTIFIED AT THIS POINT. TEMPERATURES WILL AVERAGE CLOSE TO WHERE THEY SHOULD FOR THIS TIME OF YEAR. MAV/MEX NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 80 60 77 56 / 70 60 10 0 CAMDEN AR 87 63 84 59 / 70 70 30 0 HARRISON AR 78 54 75 52 / 80 20 10 0 HOT SPRINGS AR 82 61 82 58 / 70 70 10 0 LITTLE ROCK AR 83 63 82 60 / 70 70 10 0 MONTICELLO AR 89 68 85 62 / 60 70 30 0 MOUNT IDA AR 81 60 81 57 / 70 60 10 0 MOUNTAIN HOME AR 79 56 75 54 / 80 30 10 0 NEWPORT AR 82 61 78 58 / 70 70 10 0 PINE BLUFF AR 87 66 83 61 / 70 70 20 0 RUSSELLVILLE AR 80 59 79 55 / 70 50 10 0 SEARCY AR 81 62 80 58 / 70 70 10 0 STUTTGART AR 84 65 82 61 / 70 70 20 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR BAXTER-BOONE-CLARK- CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY- SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...56
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUN 1 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS WILL MOVE OFF TO THE NORTHEAST TODAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE THROUGH THE STATE. SHOWERS AND THUNDERSTORMS ARE CURRENTLY OCCURRING OVER THE WEST AND NORTHERN PARTS OF THE STATE AND THE PRECIPITATION IS EXPECTED TO ADVANCE TO THE SOUTH AND EAST DURING THE DAY. SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY CONCERNS. THERE ALSO REMAINS A POSSIBILITY OF TORNADOES WITH THIS FRONTAL SYSTEM. ALMOST ALL OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY. THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS EARLY SUNDAY. THE ATMOSPHERE IS CHOKED WITH GULF MOISTURE AND HEAVY RAIN WILL ALSO BE A CONCERN AND A FLASH FLOOD WATCH IN IN EFFECT THROUGH THIS AFTERNOON. SEVERAL INCHES OF RAIN WILL BE POSSIBLE AND WITH MANY AREAS OF THE STATE ALREADY SATURATED DUE TO THE HEAVY RAIN ON THURSDAY...ANY ADDITIONAL HEAVY RAIN WILL LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY MUCH QUIETER WEATHER IS EXPECTED ON SUNDAY AND INTO EARLY NEXT WEEK AS HIGH PRESSURE WILL DOMINATE. UNSETTLED CONDITIONS RETURN TO THE STATE AROUND MID WEEK WITH ADDITIONAL PRECIPITATION LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Jun 1, 2:06 AM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
206 AM CDT SAT JUN 1 2013
ARZ003-012-021-010750-
BOONE AR-JOHNSON AR-NEWTON AR-
206 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NEWTON AND
EXTREME NORTHERN JOHNSON COUNTIES UNTIL 245 AM CDT...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WALNUT...OR 15 MILES SOUTH OF
LOST VALLEY SP...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LOST VALLEY SP... JASPER... HARRISON...
WESTERN GROVE... WALNUT... VALLEY SPRINGS...
UPPER BUFFALO WILDERNESS AREA... PRUITT...
PIERCETOWN... OLVEY... MYRTLE...
ERBIE... DUGGER... CRAWFORD...
CARVER... CAPPS... BERGMAN...
ZINC...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3643 9305 3629 9289 3612 9289 3611 9295
3602 9294 3572 9341 3579 9353 3588 9353
TIME...MOT...LOC 0706Z 216DEG 42KT 3586 9342
/56Special weather statement, Jun 1, 3:11 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
311 AM CDT SAT JUN 1 2013
ARZ003-012-021-010855-
BOONE AR-JOHNSON AR-NEWTON AR-
311 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOONE...NEWTON AND
NORTHERN JOHNSON COUNTIES UNTIL 400 AM CDT...
AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DEVILS KNOB...OR 16 MILES
NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
JASPER... WALNUT... ROSETTA...
PRUITT... PIERCETOWN... ERBIE...
DEVILS KNOB... CARVER... WAYTON...
VENDOR... SWAIN... SALUS...
PARTHENON... OZONE... OARK...
NAIL... MT SHERMAN... MOSSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3602 9299 3558 9344 3569 9362 3577 9355
3577 9352 3581 9353 3617 9324
TIME...MOT...LOC 0812Z 216DEG 28KT 3571 9346
/56Special weather statement, Jun 1, 3:53 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 353 AM CDT SAT JUN 1 2013 ARZ003-012-013-021-022-010940- BOONE AR-JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR- 353 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN BOONE... NORTHWESTERN SEARCY...NORTHERN POPE...EASTERN NEWTON AND NORTHEASTERN JOHNSON COUNTIES UNTIL 445 AM CDT... AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINERAL SPGS REC AREA...OR 17 MILES NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROSETTA... POINT PETER... PIERCETOWN... MINERAL SPGS REC AREA... EULA... DUFF... DILLEN... DEVILS KNOB... CARVER... BERTHA... YARDELLE... WOOLUM RECREATION AREA... WAYTON... VENDOR... SNOWBALL... SILVER HILL... SAND GAP... RICHLAND CREEK CAMPGROUND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3615 9306 3596 9268 3558 9327 3570 9343 TIME...MOT...LOC 0853Z 223DEG 66KT 3571 9327 /56
Special weather statement, Jun 1, 4:43 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 443 AM CDT SAT JUN 1 2013 ARZ005-013-014-023-011030- BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR- 443 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...WESTERN STONE...SOUTHEASTERN SEARCY AND SOUTHERN BAXTER COUNTIES UNTIL 530 AM CDT... AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF ROCKY HILL...OR 11 MILES NORTHWEST OF CLINTON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MOUNTAIN VIEW... WOOLUM... THOLA... ROCKY HILL... OLD LEXINGTON... FIFTY SIX... ELBERTA... ELBA... TIMBO... OXLEY... ONIA... NEWNATA... LESLIE... LANDIS... GUNNER POOL CAMPGROUND... FOX... FLAG... DENNARD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3607 9228 3588 9209 3559 9259 3572 9273 TIME...MOT...LOC 0944Z 230DEG 23KT 3571 9257 /56
Special weather statement, Jun 1, 4:58 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
458 AM CDT SAT JUN 1 2013
ARZ021-022-030-038-011030-
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
458 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL...
WESTERN POPE...NORTHEASTERN LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL
530 AM CDT...
AT 457 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUBIACO...OR NEAR PARIS...MOVING EAST AT 40
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
PARIS... TOKALON... SUBIACO...
SPADRA... SCRANTON... PINEY BAY REC AREA...
LONDON... LAMAR...
LAKE DARDANELLE STATE PARK... LAKE DARDANELLE...
KNOXVILLE... HOYT... HINKLE...
DARDANELLE LOCK AND DAM... COVE LAKE...
CABIN CREEK REC AREA... WILKINS...
PINEY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 61 AND 79.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3537 9373 3538 9371 3542 9371 3547 9320
3523 9316 3521 9374
TIME...MOT...LOC 0958Z 260DEG 33KT 3530 9363
51Special weather statement, Jun 1, 6:50 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 650 AM CDT SAT JUN 1 2013 ARZ021-030-037-038-011235- JOHNSON AR-LOGAN AR-SCOTT AR-YELL AR- 650 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHERN SCOTT...LOGAN AND SOUTHERN JOHNSON COUNTIES UNTIL 730 AM CDT... AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BOONEVILLE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PARIS... BOONEVILLE... TOKALON... SUBIACO... SPADRA... SCRANTON... MT MAGAZINE... MAGAZINE... COVE LAKE... WILKINS... SUGAR GROVE... NEW SPADRA... NEW BLAINE... MORRISON BLUFF... LUDWIG... IONE... GRAYSON... DUBLIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3546 9350 3525 9334 3495 9406 3508 9411 TIME...MOT...LOC 1150Z 238DEG 34KT 3508 9398 51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:06 AM CDT | Special Weather Statement | LZK | Boone, Newton | 44 min |
| Jun 1, 2:18 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 42 min |
| Jun 1, 2:40 AM CDT | Tornado Warning | LZK | Newton, Searcy | 35 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | LZK | Newton | 44 min |
| Jun 1, 3:53 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Jun 1, 4:43 AM CDT | Special Weather Statement | LZK | Stone | 47 min |
| Jun 1, 4:58 AM CDT | Special Weather Statement | LZK | Logan | 32 min |
| Jun 1, 5:03 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 42 min |
| Jun 1, 5:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 44 min |
| Jun 1, 6:50 AM CDT | Special Weather Statement | LZK | Logan | 45 min |
| Jun 1, 7:12 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 48 min |
| Jun 1, 7:29 AM CDT | Flash Flood Warning | LZK | Logan | 4 hr |
| Jun 1, 7:33 AM CDT | Special Weather Statement | LZK | Yell | 32 min |
| Jun 1, 8:00 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Saline, Yell | 45 min |
| Jun 1, 8:42 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pulaski, Saline | 48 min |
| Jun 1, 9:08 AM CDT | Flash Flood Warning | LZK | Polk | 5 hr |
| Jun 1, 9:11 AM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pulaski, Saline, Yell | 5 hr |
| Jun 1, 9:26 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Garland, Grant, Hot Spring, Saline | 49 min |
| Jun 1, 9:35 AM CDT | Flash Flood Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 3 hr |
| Jun 1, 10:32 AM CDT | Special Weather Statement | LZK | Monroe | 48 min |
| Jun 1, 10:37 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 13 days |
| Jun 1, 10:39 AM CDT | River Flood Advisory | LZK | Randolph | 36 hr |
| Jun 1, 10:44 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Jun 1, 11:01 AM CDT | River Flood Advisory | LZK | Randolph | 36 hr |
| Jun 1, 11:26 AM CDT | Special Weather Statement | LZK | Arkansas | 29 min |
| Jun 1, 11:57 AM CDT | Special Weather Statement | LZK | Desha | 28 min |
| Jun 1, 12:09 PM CDT | Special Weather Statement | LZK | Drew | 46 min |
| Jun 1, 12:57 PM CDT | Areal Flood Warning | LZK | Scott | 11 hr |
| Jun 1, 1:43 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring, Pike | 3 hr |
| Jun 1, 1:51 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Polk, Pulaski, Saline | 3 hr |
| Jun 1, 2:50 PM CDT | River Flood Warning | LZK | Yell | 26 hr |
| Jun 1, 2:55 PM CDT | River Flood Advisory | LZK | Yell | 36 hr |
| Jun 1, 2:57 PM CDT | River Flood Advisory | LZK | Perry | 36 hr |
| Jun 1, 3:57 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Jun 1, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 31 min |
| Jun 1, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 28 min |
| Jun 1, 4:29 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring, Pike | 3 hr |
| Jun 1, 4:40 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Jun 1, 4:53 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Polk, Pulaski, Saline | 3 hr |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 35 min |
| Jun 1, 5:01 PM CDT | River Flood Advisory | LZK | Saline | 36 hr |
| Jun 1, 5:03 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 41 hr |
| Jun 1, 5:29 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 31 min |
| Jun 1, 6:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.